Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2020, Volume 107, Issue 6, Pages 833–847
DOI: https://doi.org/10.4213/mzm12495
(Mi mzm12495)
 

This article is cited in 7 scientific papers (total in 7 papers)

Relaxation Oscillations in a Logistic Equation with Nonconstant Delay

V. O. Golubenets

P.G. Demidov Yaroslavl State University
Full-text PDF (631 kB) Citations (7)
References:
Abstract: A logistic equation with state- and parameter-dependent delay is considered. The existence of a nonlocal relaxation periodic solution of this equation is proved for sufficiently large parameter values. The proof is carried out by using the large parameter method. For large parameter values, asymptotic estimates of the main characteristics of this solution are also constructed.
Keywords: delay equation, relaxation solution, large parameter method.
Funding agency Grant number
Russian Foundation for Basic Research 19-31-90082
This work was supported by the Russian Foundation for Basic Research under grant 19-31-90082.
Received: 26.06.2019
English version:
Mathematical Notes, 2020, Volume 107, Issue 6, Pages 920–932
DOI: https://doi.org/10.1134/S0001434620050223
Bibliographic databases:
Document Type: Article
UDC: 517.9
Language: Russian
Citation: V. O. Golubenets, “Relaxation Oscillations in a Logistic Equation with Nonconstant Delay”, Mat. Zametki, 107:6 (2020), 833–847; Math. Notes, 107:6 (2020), 920–932
Citation in format AMSBIB
\Bibitem{Gol20}
\by V.~O.~Golubenets
\paper Relaxation Oscillations in a Logistic Equation
with Nonconstant Delay
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 6
\pages 833--847
\mathnet{http://mi.mathnet.ru/mzm12495}
\crossref{https://doi.org/10.4213/mzm12495}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4104749}
\elib{https://elibrary.ru/item.asp?id=43300127}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 6
\pages 920--932
\crossref{https://doi.org/10.1134/S0001434620050223}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000542631800022}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087082431}
Linking options:
  • https://www.mathnet.ru/eng/mzm12495
  • https://doi.org/10.4213/mzm12495
  • https://www.mathnet.ru/eng/mzm/v107/i6/p833
  • This publication is cited in the following 7 articles:
    1. A. Kashchenko, S. Kashchenko, “Relaxation oscillations in the logistic equation with delay and modified nonlinearity”, Mathematics, 11:7 (2023), 1699  crossref
    2. N. T. Levashova, N. A. Mikheev, “Cauchy problem for a singularly perturbed delay equation”, Moscow Univ. Phys., 78:5 (2023), 595  crossref  crossref
    3. I. S. Kashchenko, E. M. Glushevskii, “Local dynamics of equation with periodically distributed delay”, Theoret. and Math. Phys., 212:2 (2022), 1125–1136  mathnet  crossref  crossref  mathscinet  adsnasa
    4. I. Kashchenko, “Endless process of bifurcations in delay differential equations”, Int. J. Bifurcation Chaos, 32:13 (2022)  crossref
    5. V. O. Golubenets, “Relaxation oscillations in a logistic equation with past state-dependent delay”, Theoret. and Math. Phys., 207:3 (2021), 738–750  mathnet  crossref  crossref  adsnasa  isi  elib
    6. I. S. Kashchenko, E. V. Krivets, “Dynamics of a singularly perturbed system of two differential equations with delay”, Theoret. and Math. Phys., 207:3 (2021), 770–781  mathnet  crossref  crossref  adsnasa  isi  elib
    7. S. A. Kashchenko, “Bifurcating solutions and asymptotics in logistic equation with state-dependent delays”, Int. J. Bifurcation Chaos, 31:11 (2021), 2150172  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:280
    Full-text PDF :69
    References:42
    First page:13
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025